MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® CARBON DIOXIDE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® CARBON DIOXIDE FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that a falsely depressed carbon dioxide (co2) result was obtained on a patient sample on a dimension vista 1500 system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer and reviewed the field service report (fsr).A siemens customer service engineer (cse) was dispatched to the customer's site.The cse performed a co2 precision study, and the results were acceptable.The customer recalibrated the co2 assay, performed an integrated multisensor technology (imt) advance clean, and replaced the sensor.Quality control (qc) recovered within the customer's expected ranges.Hsc concluded that the probable cause of the falsely depressed co2 result was due to the calibration.The issue was resolved by recalibrating the reagent lot.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
A falsely depressed carbon dioxide (co2) result was obtained on a patient sample on a dimension vista 1500 system.The falsely depressed result was not reported to the physician(s).The customer reprocessed the same sample on an alternate dimension vista 1500 system.The reprocessed result recovered higher than the initial depressed result.The reprocessed result was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed co2 result.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® CARBON DIOXIDE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key18815385
Report Number2517506-2024-00086
Device Sequence Number8308369
Product Code KHS
UDI-Device Identifier00842768015625
UDI-Public00842768015625
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K061238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2024
Device Model NumberN/A
Device Catalogue NumberK1137 SMN 10445163
Device Lot Number23179BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2024
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown